Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

An Extension of Yuan's Lemma and Its Applications in Optimization

Full text
Author(s):
Haeser, Gabriel
Total Authors: 1
Document type: Journal article
Source: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; v. 174, n. 3, p. 641-649, SEP 2017.
Web of Science Citations: 3
Abstract

We prove an extension of Yuan's lemma to more than two matrices, as long as the set of matrices has rank at most 2. This is used to generalize the main result of Baccari and Trad (SIAM J Optim 15(2):394-408, 2005), where the classical necessary second-order optimality condition is proved, under the assumption that the set of Lagrange multipliers is a bounded line segment. We prove the result under the more general assumption that the Hessian of the Lagrangian, evaluated at the vertices of the Lagrange multiplier set, is a matrix set with at most rank 2. We apply the results to prove the classical second-order optimality condition to problems with quadratic constraints and without constant rank of the Jacobian matrix. (AU)

FAPESP's process: 13/05475-7 - Computational methods in optimization
Grantee:Sandra Augusta Santos
Support type: Research Projects - Thematic Grants
FAPESP's process: 16/02092-8 - On the second-order information in nonlinear optimization
Grantee:Gabriel Haeser
Support type: Scholarships abroad - Research